Translator Disclaimer
September, 1983 Inference on Means Using the Bootstrap
G. Jogesh Babu, Kesar Singh
Ann. Statist. 11(3): 999-1003 (September, 1983). DOI: 10.1214/aos/1176346267

Abstract

We study the asymptotic accuracy of the bootstrap approximation to the distribution of a $k$-sample studentized mean.

Citation

Download Citation

G. Jogesh Babu. Kesar Singh. "Inference on Means Using the Bootstrap." Ann. Statist. 11 (3) 999 - 1003, September, 1983. https://doi.org/10.1214/aos/1176346267

Information

Published: September, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0539.62043
MathSciNet: MR707951
Digital Object Identifier: 10.1214/aos/1176346267

Subjects:
Primary: 62G05
Secondary: 62G15

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.11 • No. 3 • September, 1983
Back to Top